# SDR SWAA061659

- Difficulty date: May 16, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 40,522 hours, 35,013 cycles
- Engine: Cfmint CFM562AFR
- System (JASC): 7530 · Compressor Bleed Control
- Part: Motor
- Part number: 7064004
- Part serial: 11550V
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, NR 2 ENGINE EGT OVERTEMPED, HAD TO REDUCE THROTTLE TO KEEP BELOW RED LINE.  COULD NOT MAINTAIN CLIMB THRUST WITHOUT OVERTEMPING.  REMOVED AND REPLACED NR 2 ENGINE VBV MOTOR PER MM.
